# SDR JJBA20220919017

- Difficulty date: July 28, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 37,142 hours, 25,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL LOCATIONS AS MARKED ON RH FLOOR BEAMS BETWEEN FRAME 20 AND FRAME 24 AT Y = +17. REMOVED PREVIOUS REPAIR ON SEAT TRACK RH FLOOR BEAM FRAME 20 AND INSTALLED NEW REPAIR DOUBLERS.
